Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Infertility due to Poly cystic ovary syndrome - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Infertility Problem
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1700 Questions
Doctor :   Hi
User :   hi doctor
Doctor :   How can I help you?
User :   pliz will like to know more about polycystic ovaries
Doctor :   Ok
User :   it was diagnose last week n was told by gynecologist i couldn't have kids
Doctor :   Polycyctic ovaries have been known to cause infertilty, irregular periods, sudden weight gain
User :   yea
User :   weght gain has happened to me
Doctor :   Yes,
User :   n my periods r irregular
Doctor :   There are several treatment modalities.
User :   but cn i get treatment now or when i want babies?
Doctor :   First you will be put on a course of Contraceptive pills
User :   i am 24 years
User :   ok
Doctor :   After that once your periods are regularised and
Doctor :   if you are still not ovulating, you will be started on a drug called
Doctor :   Clomiphene citrate for pregnancy
User :   ok
User :   thank you doc,but wht type of contraceptive pills?
Doctor :   Even then if there is no effect you might have to take stronger hormones and also consider laparoscopic cyst puncture
Doctor :   That should be advised by your Gynec after examining yoiu
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor